Wind Burn

Patient

Q: I am currently taking doxycycline for acne and have been on it a month. I got a new patch around 3 days ago. Could the new batch give me an allergic reaction or is it from surfing?I went surfing for 4 hours in 36 degree water with 30 mph. My face got extremely red and swollen. Now 3 days later my face is still swollen and only a little bit better. The redness has faded but swelling not so much. Its mostly around the cheeks. Also my lips got really burned and hurt. What can I do to help the swelling? and will it all go away in a couple more days. P.S. i forgot to wear sunscreen and zinc.

Thanks

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Hi,  I've been suffering acne for six years, and my doctor perscribed me ?ISOTRETINOIN capsules to treat it...

Q: Over a month ago, I was diagnosed with PCOS. My doctor put me on the pill (Yasmin). In the first month, I developed a...

Q: I am looking for a contraceptive pill that will assist with my acne problem but which has a relatively low amount of ...

Q: Make age 63 recently on minocycline for scalp acne . Commenced walking twice a day as the impact of this medicine cau...

Q: I have been taking isotroin 20 for 1 year so I get clear skin but then I stopped it and started taking isotroin 10 ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews